MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-35
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 02-010-01-0340 - lgc femoral ps cem right sz 4: (b)(6), 02-012-44-4011 - logic tibia implant psc insert, sz 4, 11mm: (b)(6), 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t: (b)(6), 204-34-04 - fluted stem extension 40l x 14 mm: (b)(6), 204-70-00 - tibial stem ext.Screw: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 5 years and 9 months post the initial right total knee arthroplasty, the patient previously received direct impact trauma to the affected knee, which may have affected patella tracking.The surgeon performed a synovectomy surrounding the affected knee.Minimal osteolysis was present.The surgeon removed all osteolytic tissue.The patella showed mild wear along the lateral tracking path.The tibial insert had minimal wear.The femoral and tibial components were well fixed.The tibial and femoral components were retained while the patella and tibial insert components were replaced.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.

Brand Name
THREE PEG PATELLA 35MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23905945
Report Number1038671-2025-03623
Device Sequence Number9148395
Product Code JWH
UDI-Device Identifier10885862039606
UDI-Public10885862039606
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2024
Device Catalogue Number200-02-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/29/2025
Date Device Manufactured06/25/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient SexMale